MathSciNet Relay Station
MathSciNet bibliographic data
MR1378574 11E20 (11D25 11E25 11R16 11Y50)
Gaál, István; Pethő, Attila; Pohst, Michael Simultaneous representation of integers by a pair of ternary quadratic forms—with an application to index form equations in quartic number fields. J. Number Theory 57 (1996), no. 1, 90–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement